# SDR C2XA08IA195

- Difficulty date: August 19, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 22,919 hours, 21,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCH DURING MX INSPECTION THE OVERWING CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX R&R THE NR 6 EMERGENCY LIGHT BALLAST, OPS CHECK WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
